CSpace
On a class of m.a.d. families
Zhang, Y
1999-06-01
Source PublicationJOURNAL OF SYMBOLIC LOGIC
ISSN0022-4812
Volume64Issue:2Pages:737-746
AbstractWe compare several closely related continuum invariants, i.e., a, a(e), a(p) in two forcing models. And we shall ask some open questions in this field.
Keywordforcing m.a.d. family
Language英语
WOS Research AreaMathematics ; Science & Technology - Other Topics
WOS SubjectMathematics ; Logic
WOS IDWOS:000080957200022
PublisherASSN SYMBOLIC LOGIC INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14295
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Y
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Y. On a class of m.a.d. families[J]. JOURNAL OF SYMBOLIC LOGIC,1999,64(2):737-746.
APA Zhang, Y.(1999).On a class of m.a.d. families.JOURNAL OF SYMBOLIC LOGIC,64(2),737-746.
MLA Zhang, Y."On a class of m.a.d. families".JOURNAL OF SYMBOLIC LOGIC 64.2(1999):737-746.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.